# SDR DALA2017052504264

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BAY, AFT OF DOOR CUTOUT RT SIDE SHIELD FROM BS 495 - 500A, STRINGER 26R HAS MULTIPLE AREAS OF CORROSION AND BROKEN NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE SHIELD IAW DWG 143A8126, REV A, AND SRM 51-40-02.
